I have just recently started using YAZ, since I started my last period about 3 weeks ago. My period last for 5-6 days and I normally to get brown discharge for a couple days after. However since my period finished I've gotten dark brown discharge also with dark brown/black clumps (for about 2 weeks so far). I had used YAZ for a couple months last year without this side effect which is why I'm a bit concerned. Aside from 2 months last year, I have not used any other contraceptive pill. I am also not sexually active. Is this something I should talk to a doctor about?
When i first started using yaz, i tried to skip my period and i spotted for a month straight! The doctor said it takes a while for your body to adjust to the pill and that i should persist taking it. It eventually went away. i dont know whether that was caused by trying to skip my period or if it was simply just my body adjusting to the pill.. I wouldn't worry about it too much.